RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kozlov Pavel Yurievich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:458
Abstract pages:844
Full texts:385
References:35
Birth date: 8.02.1989
E-mail:
UDC: 511

http://www.mathnet.ru/eng/person31010
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. P. Yu. Kozlov, “On the algebraic independence of functions of a certain class”, Izv. RAN. Ser. Mat., 77:1 (2013),  23–32  mathnet  mathscinet  zmath  elib; Izv. Math., 77:1 (2013), 20–29  isi  elib  scopus
2008
2. P. Yu. Kozlov, A. B. Skopenkov, “В поисках утраченной алгебры: в направлении Гаусса (подборка задач)”, Mat. Pros., Ser. 3, 12 (2008),  127–143  mathnet

Presentations in Math-Net.Ru
1. Об алгебраической независимости некоторых функций
P. Yu. Kozlov
Moscow Seminar on the Number Theory
April 22, 2011 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019